# SDR UIEA201000070

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- Engine: Ge CF650E2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2180-2200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AND CRACKING WAS FOUND IN THE 65B04161-17, STR 49L BETWEEN BS 2180 AND 2200.  DAMAGE WAS TRIMMED OUT AND A NEW STR SECTION WAS INSTALLED IAW REA MF00664R0004.  THE 65B04161-17 STRINGER IS MADE FROM BAC1498-144 EXTRUSION IN 7075-0 SHEET IAW QQ-A-250/12 HEAT TREATED TO T6 OR T62.  PART 1 OF THIS EO DOCUMENTS THE REA MF00664R0004.  THE REPAIR IAW PART 1 OF THIS EO AND REA MF00664R0004 IS APPROVED BY MFG VIA AN FAA FORM 8100-9 ISSUED ON 26 MARCH 2010 (FIGURE 4).  PART 2 OF THIS EO IS TO BE DETERMINED BASED ON A STAGE 3 APPROVAL THAT WILL BE PROVIDED BY MFG.  REPAIR ACCOMPLISHED IAW PART 1 OF THIS EO IS FAA APPROVED IAW FAA FORM 8100-9 DATED 26MAR2010 (FIGURE 4).  PART 2 INSP WILL ALSO BE FAA APPROVED WHEN IT IS PROVIDED BY MFG.
